# SDR AALA202409161853

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 65,097 hours, 27,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  LEFT HAND AFT DOOR SLIDE REQUIRES REPLACEMENT DUE TO MISSING SAFETY PIN. REPAIRED LEFT HAND (AALA202409165197) AND RIGHT HAND (AALA202409161853) AFT SERVICE DOORS. PER AMM 25-66-01 AND WORK CARD 08C84452004.
